breed

Q. she is 9yr7m,on steroids,irregular breathing and heart beat, has Autoimmune Hemolytic anemia and glomerular nephritis.how to make her feel better?HELP

A. Irregular breathing and heartbeat means she is having an hemolytic crisis at the moment - meaning the drugs don't work well enough.

She needs to go to the vet right away, she might need fluids, oxygen and IV steroids to try and stabilize her.

Answered By
DAVID ELBEZE, DVM, MRCVS

Was this helpful?


Related Questions

Related Articles


Allergic Shock in Dogs

Anaphylaxis in Dogs Anaphylaxis is an emergency condition that occurs when an animal reacts adversely to a particular allergen. In extreme situations, this reaction can be fatal. The condition is fairly unpredictable, as almost any...

Read More
Parasite Drug (Ivermectin) Poisoning in Dogs

Ivermectin Toxicity in Dogs This toxic reaction occurs especially in dogs that are genetically hypersensitive to ivermectin, an anti-parasite medication most commonly used for heartworm prevention, or to treat ear and hair mites, which...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading